# SDR ASAA2023091345108

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 4,905 hours, 1,465 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: SM600BA60N20
- Condition: Faulty
- Location: E/E Compartment
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 24-100-00, STANDBY POWER WOULD NOT TURN OFF IN THE OFF POSITION. "STANDBY POWER OFF" LIGHT WILL NOT ILLUMINATE AND DOES NOT DROP OFF. GROUNDED - YES. REMOVED AND REPLACED STANDBY POWER CONTROL UNIT. NO HELP. REF AMM 24-34-11/401. APPLIED AND REVERSED ALTERNATE DEACTIVATION PROCEDURES PER CH 5 SECTION 05-07-01 TABLE 3 ITME #1. H. KINTANA 26885 09/13/23. SUSPECT THAT THE DUAL BATTERY RCCB MAY BE BAD REF WDM 24-31-12-1 AND 24-34-11-2 H. KINTANA 26885 09/13/23. OPENED AND TAGGED 3 CB'S. REMOVED STATIC INVERTER RCCB BASED ON WDM 24-34-11-2, STATIC INV RCCB MORE DIRECTLY RELATED TO STANDBY POWER SYS. E. OEI 60950 09/13/2023. INSTALLED STATIC INVERTER RCCB REF AMM 24-34-31/401. ALL OPS TESTS GOOD. REMOVED 3 TAGS AND CLOSED 3 CB'S. C/W TC 24-100-00. NO FURTHER DEFECTS NOTED.
